MathSciNet Relay Station
MathSciNet bibliographic data
MR2813347 (2012g:65258) 65N30 (35J05 65N12 65N15)
Feng, Xiaobing; Wu, Haijun $hp$-discontinuous Galerkin methods for the Helmholtz equation with large wave number. Math. Comp. 80 (2011), no. 276, 1997–2024.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement